# SDR ASOA03389

- Difficulty date: August 20, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR DOUBLER ON THE FORWARD LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAITNENANCE REPAIRED THE PASSENGER DOOR DOUBLER ON THE FORWARD LOWER STEP IAW SRM 52-11-00.  (M)
